Behavior of different numerical schemes for random genetic drift

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Xu, S; Chen, M; Liu, C; Zhang, R; Yue, X

Published Date

  • September 2019

Published In

Volume / Issue

  • 59 / 3

Start / End Page

  • 797 - 821

Published By

Electronic International Standard Serial Number (EISSN)

  • 1572-9125

International Standard Serial Number (ISSN)

  • 0006-3835

Digital Object Identifier (DOI)

  • 10.1007/s10543-019-00749-4

Language

  • en